Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Nausea and fatigue
    avatar
    mcowan123 posted:
    On 11-19-13 had my first chemo treatment and having side affects. I did ok for the first 24 hours then im getting sick, hands are cramping sometimes badly. So dr called in better anti nausea meds. But i am better but im always feeling a little nausea and no appetite. What else can i do to help relieve some of these symptoms?
    Reply


    Helpful Tips

    Be the first to post a Tip!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Gastrointestinal Cancer Center